# SDR ASAA2014080708794

- Difficulty date: August 7, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 23,106 hours, 7,057 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BLUE MAINTENANCE LIGHT ON APU SYSTEM.  ACFT GROUNDED. SERVICED APU OIL TO FULL TWO QTS LOW IAW AMM 12-13-31.  MAINTENANCE MESSAGE 49-1223.  ACCOMPLISHED FIM TASK 49-90-804.
